Alert archive / Missouri / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 11, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Mar 31, 2008, 10:38 AM CDT for Bates County, Cass County, Missouri; Linn County, Miami County, Kansas. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 31, 2008, 10:38 AM CDT (15:38 UTC)
- Expired
- Mar 31, 2008, 11:15 AM CDT
- In force
- 37 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
Counties Linn County, KS, Miami County, KS, Bates County, MO, Cass County, MO
The radar
The Pleasant Hill radar (KEAX), 91 km from the middle of the area, began a volume at 15:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 3.6 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 44 J/kg
- Mixed-layer CIN
- -454 J/kg
- Mixed-layer LCL
- 1142 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 442 m²/s²
- 0-3 km storm-relative helicity
- 495 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KEAX 311539
SVREAX
KSC107-121-MOC013-037-311615-
/O.NEW.KEAX.SV.W.0011.080331T1538Z-080331T1615Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1038 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINN COUNTY IN EAST CENTRAL KANSAS
SOUTHEASTERN MIAMI COUNTY IN EAST CENTRAL KANSAS
NORTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI
SOUTHWESTERN CASS COUNTY IN WEST CENTRAL MISSOURI
* UNTIL 1115 AM CDT
* AT 1036 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BLUE MOUND...OR 13 MILES
WEST OF MOUND CITY...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUND CITY BY 1050 AM CDT.
7 MILES NORTHWEST OF PLEASANTON BY 1055 AM CDT.
LA CYGNE BY 1100 AM CDT.
9 MILES SOUTHEAST OF DREXEL BY 1115 AM CDT.
THE TOWNS OF AMORET...AMSTERDAM AND MERWIN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3803 9501 3802 9507 3804 9509 3825 9509
3859 9457 3827 9431 3801 9498
TIME...MOT...LOC 1538Z 239DEG 47KT 3813 9504
$$
DEROCHE2 follow-up statements
000
WWUS53 KEAX 311548
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1048 AM CDT MON MAR 31 2008
KSC107-121-MOC013-037-311615-
/O.CON.KEAX.SV.W.0011.000000T0000Z-080331T1615Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-
1048 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINN AND
SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1115 AM CDT...
AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR BLUE MOUND...OR 8
MILES WEST OF MOUND CITY...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MOUND CITY BY 1055 AM CDT.
PLEASANTON AND 9 MILES SOUTHEAST OF LA CYGNE BY 1105 AM CDT.
THE TOWNS OF WORLAND...AMORET AND AMSTERDAM ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS...AND ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3803 9501 3802 9507 3804 9509 3825 9509
3859 9457 3827 9431 3801 9498
TIME...MOT...LOC 1548Z 244DEG 41KT 3814 9494
$$
DEROCHE000
WWUS53 KEAX 311559
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 AM CDT MON MAR 31 2008
KSC107-121-MOC013-037-311615-
/O.CON.KEAX.SV.W.0011.000000T0000Z-080331T1615Z/
MIAMI KS-LINN KS-BATES MO-CASS MO-
1059 AM CDT MON MAR 31 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINN AND
SOUTHEASTERN MIAMI COUNTIES IN EAST CENTRAL KANSAS...AND SOUTHWESTERN
CASS AND NORTHWESTERN BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL
1115 AM CDT...
AT 1055 AM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUND CITY...MOVING NORTHEAST AT 50 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
7 MILES SOUTHEAST OF LA CYGNE BY 1105 AM CDT.
THE TOWNS OF AMORET...AMSTERDAM AND MERWIN ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.
THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS...AND ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PLEASANT HILL.
LAT...LON 3803 9501 3802 9507 3804 9509 3825 9509
3859 9457 3827 9431 3801 9498
TIME...MOT...LOC 1559Z 238DEG 44KT 3821 9479
$$
DEROCHEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 9:53 AM CDT, 45 minutes earlier.
Area forecast discussion, Mar 31, 9:53 AM CDT, 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 953 AM CDT MON MAR 31 2008 .UPDATE... ...MESOSCALE DISCUSSION... VERY INTERESTING EVENT TOOK PLACE OVER THE PAST SEVERAL HOURS ALONG NRN PERIPHERY OF SRN MO MCS. INCREASED PRESSURE GRADIENT RESULTING FROM MESOSCALE BUBBLE HIGH TO THE SOUTH...COMBINED WITH DOWNWARD MOMENTUM TRANSFER FROM VIRGA/LIGHT RAIN OVER THE SRN CWA RESULTING IN A GRAVITY WAVE THAT PRODUCED WIDESPREAD 60-70 MPH WINDS ACROSS THE SW CWA. A SHARP DECREASE IN DEWPOINTS IN OBSERVATIONAL DATA ALSO SUGGESTS THAT EVAPORATIVE COOLING/DOWNWARD MOMENTUM TRANSFER FROM VIRGA/LIGHT RAIN ALONG NRN EDGE OF PRECIP SHIELD WERE LARGELY RESPONSIBLE FOR THE DAMAGING WINDS. MCV CIRCULATION NOW EVIDENT IN RADAR DATA...AND EXPECT THAT DAMAGING WINDS ARE LIKELY TO CONTINUE THROUGH THE SE CWA (SALINE... HOWARD...NRN PETTIS...NRN COOPER) THROUGH 16 OR 17Z. BIG QUESTION REMAINS FOR THREAT OF SEVERE CONVECTION FOR TODAY. WARM SECTOR IS NOW HIGHLY CONTAMINATED BY MCS WITH EMBEDDED SEVERE ACTIVITY OVER SRN MO...WITH NEW CELL GENERATION OCCURING ALL THE WAY BACK TO A PRE-FRONTAL TROUGH ANALYZED OVER SE KS/NRN OK. CIRRUS DEBRIS BLOWING OFF FROM THESE STORMS WAS HINDERING HEATING ACROSS THE AREA...WHILE DEWPOINTS ARE NOW FORCED TO RECOVER AROUND THE BACKSIDE OF THIS MCS. THE COLD FRONT IS ALSO MOVING A BIT QUICKER...AND WILL LIKELY AFFECT THE REGION PRIMARILY BETWEEN 17 AND 00Z. GIVEN OMINOUS 12Z SOUNDING FROM KTOP...EXPECTED CONDITIONS ARE RIGHT ON THE CUSP BETWEEN A NULL EVENT VERSUS SIGNIFANCT SURFACE BASED CONVECTION...WITH INSTABILITY THE PRIMARY INHIBITING FACTOR. SHEAR PROFILES ARE ACTUALLY EVEN STRONGER THAN I HAD EXPECTED YESTERDAY... AS LOW LEVEL FLOW HAS REMAINED BACKED DUE TO A MORE N-S FRONTAL ORIENTATION TO THE WEST...AND IN RESPONSE TO MCS TO OUR SOUTH. WILL CONTINUE TO MONITOR SATELLITE/OBSERVATIONAL TRENDS. IF NARROW TONGUE OF UPPER 50F TO 60F DEWPOINTS CAN RETURN NORTH AHEAD OF THE ADVANCING COLD FRONT...CERTAINLY ANY CONVECTION THAT DEVELOPS WOULD HAVE AN INHERENT THREAT OF DAMAGING WINDS AND ISOLATED TORNADOES AS SOUNDINGS/HODOGRAPHS ARE LARGELY SUPPORTIVE OF A MINI-SUPERCELL ENVIRONMENT. BOOKBINDER && .PREV DISCUSSION... /400 AM CDT MON MAR 31 2008/ INTERESTING SCENARIO WITH A COUPLE OF SHORT WAVES EMBEDDED IN TROUGHING OVER THE WEST. ONE WAVE THIS MORNING IN NORTHWEST KANSAS WILL BE MOVING INTO SOUTHEAST SOUTH DAKOTA BY MID MORNING...WHILE A SECOND WAVE IN NEW MEXICO AT 12Z WILL MOVE INTO SOUTHWEST KANSAS AND THE TEXAS PANHANDLE BY 18Z. A STRONG UPPER JET IN THE BASE OF THE TROUGH WILL BE CUTTING ACROSS TEXAS TODAY...BUT AN OFFSHOOT OF THIS JET WILL BE DEVELOPING WITH ACROSS KANSAS AND INTO EASTERN NEBRASKA WITH THE FIRST SHORT WAVE. ALREADY SEEING THE EFFECTS OF THESE TWO WAVES WITH A CLUSTER OF STORMS ACROSS NORTHEAST KANSAS AND A SECOND CLUSTER ACROSS NORTHEAST OKLAHOMA. FOR THIS MORNING...EXPECT STORMS IN KANSAS TO CONTINUE TO TRACK TO THE NORTHEAST ACROSS NORTHWEST PORTIONS OF FORECAST AREA. THESE STORMS WILL BE ELEVATED TO THE NORTH OF A SURFACE LOW THAT WILL BE MOVING TO NEAR TOPEKA BY 12Z. MAIN THREAT FROM THESE STORMS WILL BE HAIL. MAY ALSO SEE SCATTERED STORMS DEVELOPING IN THE WARM SECTOR...BUT MAIN SHOW FOR STORMS IN THE FORECAST AREA WILL BE WITH THE COLD FRONT AS IT SWINGS THROUGH THE REGION MAINLY IN THE AFTERNOON. ONE INHIBITING FACTOR FOR STORMS THIS AFTERNOON WILL BE THE PERSISTENT CLOUD COVER...SO DESPITE AREA COMING INTO THE WARM SECTOR OF THE STORM...TEMPERATURES WILL STRUGGLE A BIT. STILL MODELS ADVERTISE SBCAPES CLIMBING INTO THE 1000 TO 1200 RANGE THIS AFTERNOON AHEAD OF THE FRONT...WITH RAPIDLY WEAKENING CAP. UNIDIRECTIONAL SHEAR PROFILES WOULD SUPPORT HAIL AND DAMAGING WINDS WITH BOWING SEGMENTS THAT DEVELOP WITH STORMS ON THE FRONT...WITH THE TORNADIC THREAT LESS LIKELY THIS FAR NORTH. SEVERE THREAT WILL END WITH FRONTAL PASSAGE...AND THE COLDER AND DRIER AIR POURS IN BEHIND THE FRONT TONIGHT. NEXT CHANCE OF STORMS WILL ARRIVE LATER ON WEDNESDAY AS NEXT IN THE SERIES OF SHORT WAVE TROUGHS HEADS TO THE REGION MID WEEK. PC && .AVIATION... WARM FRONT MOVING NORTH QUICKLY. WINDS PICKING UP OUT OF THE SOUTH AFTER THE FRONT MOVES THROUGH. COLD FRONT EXPECTED TO TRIGGER A LINE OF SHOWERS AND THUNDERSTORMS BY LATE MORNING IN EASTERN KANSAS. TIMING OF FRONT SHOULD HAVE IT PAST THE TAF SITES BY EARLY AFTERNOON WITH A WIND SHIFT TO THE WEST BEHIND IT. CIGS QUITE TRICKY WITH THIS SITUATION. THERE IS A POTENTIAL OF A PERIOD OF SOME MVFR CIGS BEHIND THE FRONT BUT NAM SHOWING CIGS LIFTING THIS EVENING AS DRIER AIR IS PULLED EAST OUT OF KANSAS AS SURFACE RIDGING BUILDS IN. PC && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE.
Hazardous weather outlook, Mar 31, 6:04 AM CDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 604 AM CDT MON MAR 31 2008 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-011115- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE- JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER- PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR- BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY- RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD- CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY- 604 AM CDT MON MAR 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND IN ADVANCE OF A COLD FRONT MOVING OUT OF EASTERN KANSAS THIS MORNING TO THE INTERSTATE 35 CORRIDOR BY ABOUT 1 PM...THEN TO A KIRKSVILLE TO CLINTON LINE BY LATE AFTERNOON. THE FRONT SHOULD BE EAST OF THE FORECAST AREA BY EARLY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WINDS AND HAIL. HEAVY RAIN WILL ALSO BE POSSIBLE WITH THE THUNDERSTORMS...HOWEVER THE STORMS SHOULD BE MOVING FAST ENOUGH TO NOT PRODUCE A FLOODING THREAT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE NEXT CHANCE OF THUNDERSTORMS WILL RETURN TO SOUTHWEST MISSOURI AND SOUTHEAST KANSAS WEDNESDAY AFTERNOON...OVERSPREADING THE OUTLOOK AREA WEDNESDAY NIGHT AND CONTINUE INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY FOR MOST OF THE OUTLOOK AREA...MAINLY IN THE AFTERNOON. EXTREME NORTHWEST MISSOURI AND NORTHEAST KANSAS MAY NOT NEED SPOTTERS AS THE FRONT WILL BE MOVING THROUGH BEFORE THE NOON HOUR. PC
In the hours before
Local storm report, Mar 31, 8:37 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
837 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM NON-TSTM WND GST HIGGINSVILLE 39.06N 93.73W
03/31/2008 M69 MPH LAFAYETTE MO CO-OP OBSERVER
&&
GAMISLocal storm report, Mar 31, 8:45 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
845 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM NON-TSTM WND DMG INDEPENDENCE 39.09N 94.35W
03/31/2008 JACKSON MO FIRE DEPT/RESCUE
HIGH WINDS REMOVED METAL ROOFS OFF OF TWO COMMERCIAL
BUILDINGS. WINDS WERE ESTIMATED TO 60 MPH. SEVERAL TREES
WERE DOWNED AS WELL.
&&
GAMISLocal storm report, Mar 31, 8:46 AM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
846 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM NON-TSTM WND DMG 2 W ODESSA 39.00N 93.99W
03/31/2008 LAFAYETTE MO LAW ENFORCEMENT
ODESSA POLICE REPORTED TO FOX 4 TV THAT A SEMI WAS BLOWN
OVER ON INTERSTATE 70 AT MILE MARKER 36.
&&
ADOLPHSONLocal storm report, Mar 31, 9:21 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
921 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0912 AM NON-TSTM WND GST CARROLLTON 39.36N 93.50W
03/31/2008 M60 MPH CARROLL MO FIRE DEPT/RESCUE
WINDS ARE ESTIMATED AT GUSTS TO 60 MPH.
&&
GAMISLocal storm report, Mar 31, 9:44 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
944 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM NON-TSTM WND DMG KANSAS CITY 39.12N 94.55W
03/31/2008 JACKSON MO PUBLIC
SHINGLES WERE BLOWN OFF SEVERAL HOMES AROUND 114TH STREET
AND BLUE RIDGE BOULEVARD. WINDS WERE ESTIMATED TO 60 MPH
IN THAT AREA.
&&
GAMISLocal storm report, Mar 31, 10:35 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1035 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 AM NON-TSTM WND GST WHITEMAN AFB 38.73N 93.55W
03/31/2008 M58.00 MPH JOHNSON MO ASOS
58 MPH MEASURED WIND GUST AT WHITEMAN AIR FORCE BASE.
0955 AM NON-TSTM WND GST MARSHALL 39.12N 93.20W
03/31/2008 M60.00 MPH SALINE MO AWOS
MEASURED WIND GUST AT KMHL. ALSO ACCOMPANIED BY DEWPOINT
DROP TO 45F.
1018 AM NON-TSTM WND GST 3 E KNOB NOSTER 38.77N 93.51W
03/31/2008 M54.00 MPH PETTIS MO PUBLIC
CW5990 CWOP NETWORK WEATHER STATION MEASURED GUST.
&&
BOOKBINDERThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 4:06 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 39 min |
| Mar 31, 4:17 AM CDT | Severe Thunderstorm Warning | EAX | Nodaway | 23 min |
| Mar 31, 4:47 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Holt, Nodaway, Worth | 43 min |
| Mar 31, 4:57 AM CDT | Severe Thunderstorm Warning | EAX | Holt | 18 min |
| Mar 31, 5:26 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, DeKalb, Gentry, Harrison, Nodaway, Worth | 41 min |
| Mar 31, 5:37 AM CDT | High Wind Warning | EAX | Bates, Cass, Jackson, Johnson, Lafayette | 4 hr |
| Mar 31, 7:14 AM CDT | Wind Advisory | EAX | Buchanan, Caldwell, Carroll, Clay, Clinton, Henry and 5 more | 2 hr |
| Mar 31, 9:56 AM CDT | High Wind Warning | EAX | Chariton, Cooper, Howard, Pettis, Randolph, Saline | 2 hr |
| Mar 31, 11:14 AM CDT | Severe Thunderstorm Warning | EAX | Bates | 46 min |
| Mar 31, 12:37 PM CDT | Areal Flood Advisory | EAX | Bates | 5 hr |
| Mar 31, 12:42 PM CDT | Areal Flood Advisory | EAX | Henry | 5 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2008Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.